Alert archive / South Carolina / River Flood Warnings in 2016

River Flood Warning 20, NWS Wilmington, NC

May 5, 2016Florence County, Marion County, South Carolina

NWS Wilmington, NC issued this river flood warning at May 5, 2016, 9:13 AM EDT for Florence County, Marion County, South Carolina. It took effect at May 6, 2016, 9:30 AM EDT. It was in force for 25 hr.

The area

The outline as issued.

The facts

Issued
May 5, 2016, 9:13 AM EDT (13:13 UTC)
In effect from
May 6, 2016, 9:30 AM EDT
Expired
May 7, 2016, 10:47 AM EDT
In force
25 hr
Issued by
NWS Wilmington, NC
Area
Storm-based polygon
Flood severity
Minor

Counties Florence County, SC, Marion County, SC

The radar

The Wilmington radar (KLTX), 99 km from the middle of the area, began a volume at 13:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pee Dee River at Pee Dee (PDES1). The gauge peaked at 18.83 ft at May 7, 2016, 1:00 AM EDT.

actionminormoderate10152005/0505/0605/0705/08
Action stage
18 ft
Minor stage
19 ft
Moderate stage
23 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02131000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

101 
WGUS42 KILM 051313
FLWILM
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
913 AM EDT THU MAY 5 2016

...The National Weather Service in Wilmington NC has issued a Flood Warning for 
the following rivers in South Carolina...

  Great Pee Dee At Pee Dee affecting Marion and Florence Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People with interests along the river should take the necessary precautions to 
protect life and property from the flood waters.

Additional information is available on our website at weather.gov/ilm under the 
"Rivers and Lakes" link.

&&

SCC041-067-060513-
/O.NEW.KILM.FL.W.0020.160506T1330Z-000000T0000Z/
/PDES1.1.ER.160506T1330Z.160508T1800Z.000000T0000Z.NO/
913 AM EDT THU MAY 5 2016

The National Weather Service in Wilmington NC has issued a 

* Flood Warning for 
  The Great Pee Dee At Pee Dee.
* from Friday morning until further notice.
* At  9:00 AM Thursday the stage was 15.14 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late tomorrow morning and continue to 
  rise to near 21.1 feet by early Monday morning.
* Impact...At 20.0 feet...Flood waters will affect swamplands and logging 
  interests. Flood waters will affect timberland as far downstream as Yauhannah 
  two weeks after the crest passes Pee Dee. Logging equipment needs to be moved.

&&

LAT...LON 3424 7962 3424 7950 3400 7945 3385 7932
          3385 7944 3398 7957         

$$

43
4 follow-up statements
723 
WGUS82 KILM 060137
FLSILM
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE WILMINGTON NC
937 PM EDT THU MAY 5 2016

...The Flood Warning has been extended for the following rivers...

  Great Pee Dee At Pee Dee affecting Marion and Florence Counties SC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People with interests along the river should take the necessary precautions to 
protect life and property from the flood waters.

Additional information is available on our website at weather.gov/ilm under the 
"Rivers and Lakes" link.

&&

SCC041-067-061737-
/O.EXT.KILM.FL.W.0020.160506T1600Z-000000T0000Z/
/PDES1.1.ER.160506T1600Z.160509T1800Z.000000T0000Z.NO/
937 PM EDT THU MAY 5 2016

...Flood Warning now in effect until further notice...
The Flood Warning continues for
  The Great Pee Dee At Pee Dee.
* from Friday afternoon until further notice.
* At  9:00 PM Thursday the stage was 17.23 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow afternoon and continue to 
  rise to near 21.5 feet by early Tuesday morning.
* Impact...At 23.0 feet...Flooding will affect swamp and timberlands while also 
  disrupting logging operations. Operations will likely cease and equipment not 
  previously moved will remain trapped. Some farmland will have minor flooding 
  especially around Britton Neck.

&&

LAT...LON 3424 7962 3424 7950 3400 7945 3385 7932
          3385 7944 3398 7957         

$$

DCH
469 
WGUS82 KILM 061339
FLSILM
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE WILMINGTON NC
939 AM EDT FRI MAY 6 2016

...The Flood Warning has been extended for the following rivers...

  Great Pee Dee At Pee Dee affecting Marion and Florence Counties SC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People with interests along the river should take the necessary precautions to 
protect life and property from the flood waters.

Additional information is available on our website at weather.gov/ilm under the 
"Rivers and Lakes" link.

&&

SCC041-067-070539-
/O.EXT.KILM.FL.W.0020.160506T1930Z-000000T0000Z/
/PDES1.1.ER.160506T1930Z.160510T0600Z.000000T0000Z.NO/
939 AM EDT FRI MAY 6 2016

...Flood Warning now in effect until further notice...
The Flood Warning continues for
  The Great Pee Dee At Pee Dee.
* from this afternoon until further notice.
* At  9:00 AM Friday the stage was 18.32 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and continue to rise 
  to near 20.8 feet by early Tuesday morning.
* Impact...At 23.0 feet...Flooding will affect swamp and timberlands while also 
  disrupting logging operations. Operations will likely cease and equipment not 
  previously moved will remain trapped. Some farmland will have minor flooding 
  especially around Britton Neck.

&&

LAT...LON 3424 7962 3424 7950 3400 7945 3385 7932
          3385 7944 3398 7957         

$$

43
907 
WGUS82 KILM 070159
FLSILM
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE WILMINGTON NC
959 PM EDT FRI MAY 6 2016

...The Flood Warning has been extended for the following rivers...

  Great Pee Dee At Pee Dee affecting Marion and Florence Counties SC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People with interests along the river should take the necessary precautions to 
protect life and property from the flood waters.

Additional information is available on our website at weather.gov/ilm under the 
"Rivers and Lakes" link.

&&

SCC041-067-071759-
/O.EXT.KILM.FL.W.0020.000000T0000Z-160508T1800Z/
/PDES1.1.ER.160507T1200Z.160507T1800Z.160508T0600Z.NO/
959 PM EDT FRI MAY 6 2016

...Flood Warning now in effect until Sunday afternoon...
The Flood Warning continues for
  The Great Pee Dee At Pee Dee.
* until Sunday afternoon.
* At  9:00 PM Friday the stage was 18.78 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue to rise to 
  near 19.1 feet by tomorrow evening. The river will fall below flood stage by 
  early Sunday morning.
* Impact...At 19.0 feet...Flood waters will affect swamplands adjacent to the 
  river.

&&

LAT...LON 3424 7962 3424 7950 3400 7945 3385 7932
          3385 7944 3398 7957         

$$
504 
WGUS82 KILM 071447
FLSILM
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE WILMINGTON NC
1047 AM EDT SAT MAY 7 2016

...The Flood Warning is cancelled for the following rivers...

  Great Pee Dee At Pee Dee affecting Marion and Florence Counties SC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People with interests along the river should take the necessary precautions to 
protect life and property from the flood waters.

Additional information is available on our website at weather.gov/ilm under the 
"Rivers and Lakes" link.

&&

SCC041-067-071517-
/O.CAN.KILM.FL.W.0020.000000T0000Z-160508T1800Z/
/PDES1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1047 AM EDT SAT MAY 7 2016

The Flood Warning is cancelled for
  The Great Pee Dee At Pee Dee.
* At 10:00 AM Saturday the stage was 18.77 feet.
* Flood stage is 19.0 feet.
* Forecast...The river has crested but will remain near 18.8 feet through about 
  noon Sunday before beginning to fall.  
* Impact...At 19.0 feet...Flood waters will affect swamplands adjacent to the 
  river.

&&

LAT...LON 3424 7962 3424 7950 3400 7945 3385 7932
          3385 7944 3398 7957         

$$

31

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this river flood warning went out at May 5, 6:54 AM EDT, 2 hours 19 minutes earlier.

Area forecast discussion, May 5, 6:54 AM EDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
654 AM EDT THU MAY 5 2016

.SYNOPSIS...
COLD LOW PRESSURE ALOFT WILL SWING SOUTH OVER THE CAROLINAS TODAY
THROUGH FRIDAY...BRINGING THE RISK FOR SMALL HAIL AND GUSTY WINDS
IN SHOWERS AND THUNDERSTORMS TODAY. DRY WEATHER AND WARMING
TEMPERATURES WILL FOLLOW FOR THE WEEKEND AND INTO EARLY NEXT
WEEK...WITH THE POTENTIAL FOR SCATTERED SHOWERS AND THUNDERSTORMS
RETURNING ON WEDNESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 600 AM THURSDAY...LOW PRESSURE WAS SITUATED JUST OFF THE
CAPE FEAR COAST. THIS LOW WILL SLOWLY STRENGTHEN AS IT LIFTS N OF
THE AREA INTO THIS AFTERNOON. A REINFORCING COLD FRONT WITH DRIER
AIR...NEAR THE COAST AT SUNRISE...WILL MOVE OFFSHORE AS THE LOW
LIFTS AWAY FROM THE AREA.

UNSEASONABLY COLD TEMPERATURES ALOFT...MINUS 26 DEG C...WILL WORK
INTO THE EASTERN CAROLINAS TODAY AS A STRONG UPPER LOW...CUT-OFF
FROM THE PREVAILING FLOW...SLOWLY SETTLES SOUTH. THIS FEATURE WILL
BE OVERHEAD TONIGHT.

AS HEATING GETS UNDERWAY THIS MORNING AND COLDER AIR UPSTAIRS
MOVES INTO THE REGION FROM THE W...LAPSE RATES WILL STEEPEN. THIS
WILL ALLOW INSTABILITY CLOUDS TO FILL IN. MOISTURE IS LIMITED...
BUT THIS SHOULD NOT PREVENT SHALLOW CONVECTION FROM DEVELOPING.
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP WITH THE GREATEST COVERAGE EXPECTED THIS AFTERNOON AND
EARLY EVE. THERE IS A RISK FOR SMALL HAIL WITH LOWERING WET BULB
ZERO HEIGHTS THROUGH THE DAY. MODEL SOUNDINGS SHOW A PRONOUNCED
INVERTED-V PROFILE UP THROUGH 5 KFT WITH VERY DRY AIR ABOVE 18-20
KFT. THIS SIGNALS THE RISK FOR STRONG GUSTY WINDS WITH ANY OF THE
MORE PERSISTENT SHOWERS. WE ARE NOT EXPECTING SEVERE WEATHER
TODAY...BUT WILL CONTINUE TO HIGHLIGHT THE SMALL HAIL AND GUSTY
WIND RISK IN THE GRIDDED FORECAST THIS AFTERNOON AND EARLY EVE.
WILL TREND POPS LOWER FROM S TO N AFTER DARK...HANGING ONTO A
SMALL CHANCE FOR SHOWERS THROUGH THE NIGHT...EXCEPT ACROSS THE
SOUTH SANTEE RIVER AREA AND GRAND STRAND WHERE THE DRY AIR LOOKS
MOST FORMIDABLE.

HIGHS TODAY WILL BE BELOW SEASONABLE NORMALS...UPPER 60S TO
LOWER 70S. LOWS TONIGHT WILL BE COOL...UPPER 40S TO AROUND 50.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
AS OF 330 AM THURSDAY...THE UPPER LOW WILL BE IN CLOSE PROXIMITY
ON FRI. ALTHOUGH THE AIR ALOFT MAY NOT BE QUITE AS COLD ON
FRI...AS THE MAIN LOW BEGINS TO LIFT OUT...MID-LEVEL SHORTWAVE
TROUGHS ROTATING AROUND THE LOW WILL KEEP THE WEATHER UNSETTLED.
THUS...WILL KEEP MENTION OF SHOWERS AND RUMBLES OF THUNDER...WITH
THE GREATEST COVERAGE EXPECTED IN THE AFTERNOON AND EARLY EVE WHEN
LAPSE RATES WILL BE STEEPEST.

THE WHOLE SYSTEM WILL BEGIN TO EDGE OFFSHORE DURING SAT AS RIDGING
TO OUR W BEGINS TO SLOWLY BUILD ACROSS THE SOUTHEAST STATES. THIS
SHOULD RESULT IN FEWER CLOUDS. SUBSIDENCE SHOULD BEGIN TO SLOWLY
INCREASE SAT AND SAT NIGHT AND WE COULD SEE A WEAK PERTURBATION IN
NW FLOW KICK OFF A SHOWER. HOWEVER...AT THIS TIME...WILL OPT FOR A
MORE OPTIMISTIC VIEWPOINT...KEEPING SHOWERS OFFSHORE.

TEMPS WILL WARM FROM THE UPPER 60S TO AROUND 70 ON FRI TO THE MID OR
UPPER 70S BY SAT. LOWS IN THE LOWER TO MID 50S FRI NIGHT WILL BE
NEAR 60 SAT NIGHT.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
AS OF 330 AM THURSDAY...AN UPPER LEVEL TROUGH MOVING ACROSS THE
NORTHERN PORTIONS OF THE GREAT LAKES INTO THE NORTHEAST ON SUNDAY
WILL PUSH A WEAK BACKDOOR COLD FRONT SOUTHWARDS TOWARDS THE FORECAST
AREA SUNDAY EVENING. LATEST GUIDANCE CONTINUES TO KEEP THIS BOUNDARY
JUST NORTH OF THE AREA BEFORE IT STALLS AND DISSIPATES INTO MONDAY.
WHILE COULD NOT ENTIRELY RULE OUT AN ISOLATED SHOWER ON SUNDAY AS
ONE OF THE MODELS IS DEPICTING...OVERALL DO NOT EXPECT ANY
PRECIPITATION ACROSS THE AREA. INTO THE EARLY PART OF NEXT
WEEK...CONDITIONS REMAIN FAIRLY QUIET AS WEAK RIDGING CONTINUES TO
BUILD AND EXPAND ACROSS THE SOUTHEAST WITH SFC HIGH PRESSURE
GRADUALLY SHIFTING OFFSHORE. RIDGE ALOFT WEAKENS AND SOUTHWEST
FLOW RETURNS BY MID-WEEK WITH A LOW PRESSURE MOVING NORTHEASTWARD
FROM THE MS/TN VALLEY TO THE NORTHEAST. WILL SEE THE OPPORTUNITY
FOR CONVECTION RETURN ON WEDNESDAY WITH INCREASING AVAILABLE
MOISTURE AND SOME INSTABILITY. AS FOR TEMPERATURES...JUST ABOVE
NORMAL TEMPERATURES EXPECTED THROUGH THE PERIOD WITH HIGHS IN THE
MID 80S AND OVERNIGHT LOWS IN THE LOW TO MID 60S.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
AS OF 12Z...THE FOG/STRATUS AND NORTHERLY FLOW AT ILM WILL PROBABLY
BE SHORT LIVED AS THE WINDS SHIFT TO MORE NORTHWESTERLY BY 13Z. A
STRONG UPPER LOW WILL DIVE SOUTHWARD THROUGH THE DAY...RESIDING OVER
SOUTH CAROLINA BY THIS EVENING. THE UNUSUALLY COLD AIR ALOFT WILL
KICK OFF INSTABILITY SHOWERS THIS AFTERNOON...MORE PREVALENT OVER
NORTH CAROLINA AT FIRST. THERE WILL BE ISOLATED THUNDER...BUT NOT
ENOUGH FOR A MENTION IN THE TAFS. TONIGHT...EXPECT POSSIBLE MVFR
CONDITIONS WITH INTERMITTENT LIGHT SHOWERS AS THE UPPER LOW WILL
CONTINUE TO INFLUENCE THE REGION. WINDS WILL BE GUSTY THIS AFTERNOON
PARTICULARLY IN THE CONVECTION.

EXTENDED OUTLOOK...VFR CONDITIONS EXPECTED WITH THE EXCEPTION OF MVFR
CONDITIONS IN WIDELY SCATTERED SHOWERS FRIDAY AFTN/EVE.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 600 AM THURSDAY...WILL HEADLINE SMALL CRAFT SHOULD EXERCISE
CAUTION THIS AFTERNOON AND EVE. STEEPENING LAPSE RATES WILL RESULT
IN A WELL MIXED ENVIRONMENT ACROSS THE WATERS AS COLD AIR ALOFT
SETTLES ACROSS THE AREA FROM THE W. THIS WILL RESULT IN STRONGER
WINDS ALOFT MIXING TO THE SEA SURFACE. ALSO...LOW PRESSURE NEAR
THE CAPE FEAR COAST WILL LIFT N INTO THIS AFTERNOON AND STRENGTHEN
AND THIS WILL TIGHTEN THE PRESSURE GRADIENT. WINDS WILL BE FROM
THE W THIS PERIOD...UP TO AROUND 20 KT. SEAS WILL BE 3 TO 5 FT.
ACROSS THE VERY NEAR SHORE WATERS...STRENGTHENING OFFSHORE FLOW
WILL YIELD LOWER SEAS.

SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
AS OF 330 PM THURSDAY...W WINDS FRI WILL BRIEFLY VEER TO NW FRI
NIGHT BEFORE RETURNING TO A MORE WESTERLY DIRECTION SAT AND SAT
NIGHT. WIND SPEEDS WILL BE 15 TO 20 KT MOST OF THE TIME. THE
PERSISTENT OFFSHORE WIND DIRECTION SHOULD DRIVE SEAS DOWN TO 2 TO 3
FT FRI...4 FT ACROSS THE OUTERMOST WATERS WITH LITTLE CHANGE
EXPECTED FOR THE REMAINDER OF THE PERIOD.

LONG TERM /SUNDAY THROUGH MONDAY/...
AS OF 330 AM THURSDAY...HIGH PRESSURE ACROSS THE WATERS WILL ALLOW
FOR SOUTHWEST WINDS SUNDAY MORNING TO PREVAIL WITH SUSTAINED
WINDS 10 TO 15 KT. A WEAK BACKDOOR COLD FRONT WILL DROP SOUTHWARD
TOWARDS THE AREA SUNDAY EVENING...THOUGH WILL STAY JUST NORTH OF
THE WATERS. AS A RESULT...WILL SEE A SLIGHT SHIFT IN WIND
DIRECTION TO WESTERLY INTO SUNDAY EVENING...WITH WINDS GRADUALLY
DROPPING TO AOB 10 KT. WINDS WILL SHIFT BACK TO THE SOUTH-
SOUTHWEST ON MONDAY...AOB 10 KT. EXPECT SEAS 2 TO 3 FT ON SUNDAY
WITH OCCASIONAL 4 FTERS POSSIBLE...ESPECIALLY IN THE OUTER WATERS.
ON MONDAY...SEAS BECOME STEADY AROUND 3 FT.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...NONE.

&&

NEAR TERM...RJD
SHORT TERM...RJD
LONG TERM...SGL
AVIATION...DL
Hazardous weather outlook, May 5, 4:42 AM EDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
442 AM EDT THU MAY 5 2016

NCZ087-096-099-105-106-108>110-SCZ017-023-024-032-033-039-053>056-
060845-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
COASTAL NEW HANOVER-INLAND BRUNSWICK-COASTAL BRUNSWICK-MARLBORO-
DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY-
COASTAL HORRY-INLAND GEORGETOWN-COASTAL GEORGETOWN-
442 AM EDT THU MAY 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS MAY CONTAIN SMALL
HAIL AND GUSTY WINDS THIS AFTERNOON AND EARLY EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-254-256-060845-
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
442 AM EDT THU MAY 5 2016

...SMALL CRAFT SHOULD EXERCISE CAUTION FROM 1 PM EDT THIS
AFTERNOON THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT SHOULD EXERCISE CAUTION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ107-060845-
INLAND NEW HANOVER-
442 AM EDT THU MAY 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS MAY CONTAIN SMALL
HAIL AND GUSTY WINDS THIS AFTERNOON AND EARLY EVENING.

MINOR COASTAL FLOODING IS LIKELY ALONG PORTIONS OF THE LOWER CAPE
FEAR RIVER TO INCLUDE DOWNTOWN WILMINGTON THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

MINOR COASTAL FLOODING IS LIKELY ALONG PORTIONS OF THE LOWER CAPE
FEAR RIVER TO INCLUDE DOWNTOWN WILMINGTON DURING THE EVENING HIGH
TIDE INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

27

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 2:27 PM EDTSpecial Weather StatementILMDarlington, Florence, Georgetown, Marion, Williamsburg93 min
May 5, 3:09 PM EDTSpecial Weather StatementILMDarlington, Florence, Williamsburg51 min
May 5, 3:33 PM EDTSpecial Weather StatementILMHorry, Marion87 min
May 5, 4:38 PM EDTSpecial Weather StatementILMFlorence, Williamsburg52 min
May 5, 5:29 PM EDTSpecial Weather StatementILMDarlington, Florence, Georgetown, Marion, Williamsburg91 min
May 5, 6:46 PM EDTSpecial Weather StatementILMDarlington, Dillon, Florence, Georgetown, Horry, Marion and 2 more74 min
May 5, 7:54 PM EDTSpecial Weather StatementILMDarlington, Dillon, Horry, Marion, Marlboro66 min

Nearby

River Flood Warnings in South Carolina, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.